# SDR SWAA2023062057789

- Difficulty date: June 10, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE HANDLE IS BROKEN<[01] REPLACED AFT MEGAPHONE PER AMM 25-64-00-710-801 STEP 6. C; AND 7. OPS CHECK IT'S GOOD.;[02] VERIFIED CORRECTIVE ACTION #1.
